# SDR DALA2024080807886

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON AFT BEAM 3 AT PAN. SUMMARY OF NRC 00254: PAN AFT SIDE BEAM 3 WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 3 REPAIR 3. (LP #0489872)
